# SDR AALA202502104420

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 34,675 hours, 15,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LEFT OVERWING EMERGENCY LIGHT INOPERATIVE. RELAMPED AFT LEFT OVERWING EMERGENCY LIGHT. OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
